# SDR 2010FA0000664

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: General aviation
- Aircraft: N63WC
- Make and model: Waco YMF
- Aircraft serial: F5C077
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AN66534
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL AND VERTICAL STABILIZER FLYING WIRE TIE ROD BROKEN.
